Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Red bump rash all over body, scalp, diagnosed as poison oak, taken predisone, rash getting worse, blisters with black dot

I have a red, bumpy rash all over my body. It started out on my arms and legs and has now spread everywhere. Its in my hair and in other private places, I went to my doctor and she said it was poison oak and gave me predisone for it, but that didn t help and it has since spread worse. Now I have tiny clear blisters on my fingers that have a black dot in them. Please help, I can t continue on like this.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi red bumpy rash all over the body even in the scalp can be poison oak infestation.use of atarax 25 mg at night.broad spectrum antibiotic twice daily.use of predinisolone 30 mg tapering to 10 mg daily can cure the condition.use of diprovate g ointment over the lesions can cure the condition
Answered: Mon, 4 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor